# SDR ASAA2016122019110

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 26,214 hours, 7,861 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SINGLE PDC OPERATION  MESSAGE.  APPROXIMATELY 5 MINUTES LATER RIGHT NAVIGATION DISPLAY LOST NAVIGATION DISPLAY OR NAVIGATION COURSE MAGENTA LINE.  FOLLOWED QRH,  FMC BOTH ON 1. ALL DATA RESTORED TO NORMAL. ACFT GROUNDED.   PERFORMED BOTH FMC BITES IAW FIM TASK 34-61 TASK 801. NO FAULTS FOUND ON EITHER COMPUTER. REBOOTED BOTH FMC COMPUTERS.  ACCOMPLISHED BITE. NO FAULTS FOUND IAW FIM 34-61 TASK 807. SOFTWARE FAULTS. FMC OPS NORMAL.
